Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 9 of 9 Posts

·
Registered
Joined
·
119 Posts
Discussion Starter · #1 ·
Hello all,I don't know what to do anymore..... I had surgery to repair a rectal prolapse but due to problems I took Sennakot for a yr which I am still on.Now when I have a BM - its like 1/2 the length. I dont know if its cause of the Sennakot or something else wrong now???Im so scared...Someone please offer any kind of advise.
 

·
Registered
Joined
·
14,427 Posts
Mig, Not sure what you are asking here.
It is the length of the BM's that has you concerned? I don't think I have ever had a day when they were the same as the day before. lolIf this is concerning you, um I wouldn't worry about it. I think it is supposed to vary, you know, depending on what you eat that day or the day before etc? Is this something you *just* noticed or has it been present since the prolapse repair? BQ
 

·
Registered
Joined
·
119 Posts
Discussion Starter · #3 ·
Hello,It is the length that concerns me, because normally I would have 1 or 2 large stools. Now its like 1/2 of one. SO I feel like I didnt empty, bloated, etc.I have always eatin the samething and yes this is just since the surgical repair in July.
 

·
Registered
Joined
·
14,427 Posts
Hmm? What does the Doc or Surgeon say? I wonder if this could be a "side effect" of the repair??? I dunno much about prolapses or their repair I'm afraid. But it does seem an odd thing to have happen. It might be part of the recovery process, like things might still be healing up in there. Do you use a stool softener in addition to the senokot?BQ
 

·
Registered
Joined
·
14,427 Posts
Ah! Another thought... I know larger stools can happen if one is eating a good amount of fiber. Perhaps since the surgery you haven't been able to eat as much?BQ
 

·
Registered
Joined
·
119 Posts
Discussion Starter · #6 ·
Thanks for the prompt response
Im all honesty I eat alot, because I workout 5 times a week. It has to be because of taking sennakot 2 pills a day for like a yr or there is something else wrong now, like a storage problem. Once in a blue moon my stool in normal and I am a happy boy.but 99/100 I feel like I am half emptying. Im ready to swallow a grenade.
 

·
Registered
Joined
·
14,427 Posts
Man Mig, I'd be wanting the Doc to explain this one for sure. I'm sorry you are feeling this way. I guess you have tried all the D trigger foods, lol. Did the Doc prescribe the senokot?Cause like you said, if ya need the extra artillery ALL the time, that ain't good.BQ
 

·
Registered
Joined
·
14,427 Posts
Mig, Now don't go getting all upset here. I'm sure there must be *some* explanation. I see that you are in Canada. Is getting into the Doc a looooong wait? You definitely should have this explained to you. Especially if this symptom of incomplete evacuation only showed up post-op. I know this may sound absurd, but is there any way the muscles there are in spasm? I mean, can you tell? If they appear that way, perhaps trying to soak in a hot tub or warm bath may get things to loosen up. But before you do anything drastic, get into a Doc and ask what is possibly going on. If there is actual pelvic floor dysfunction, there may be treatments available. If you are eating alot, especially fiber, I'm hoping you are drinking a good amount of fluids as well. Exercising as much as you do, ya may be sweating alot out and not appropriately replacing those lost fluids. But hon don't get too down, get some answers from the Doc. I think you would feel so much better if you knew what was happening here and maybe the Doc can help.(((Mig)))BQ
 
1 - 9 of 9 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top